# SDR SWAA2022021014142

- Difficulty date: April 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION AND TOOLING DAMAGE ON FLOOR TO SIDE WALL SUPPORT AT BS 500A+14 TO BS 500B+17 RBL 25 / FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT B5 500A-500D RBL 25 IS REPAIRED BY REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD T773079
